A fixed point approach to stability of the quartic equation in 2-Banach spaces

Muaadh Almahalebi, Samir Kabbaj

Abstract


In this paper, we prove the generalized Hyers-Ulam-Rassias stability of the quartic functional equation

f(2x+y) +f(2x y) = 4f(x+y) + 4f(x- y) + 24f(x) - 6f(y)

by using the direct method and the fixed point method in 2-Banach spaces.


Full Text: PDF

How to Cite this Article:

Muaadh Almahalebi, Samir Kabbaj, A fixed point approach to stability of the quartic equation in 2-Banach spaces, Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 972-984

Copyright © 2013 Muaadh Almahalebi, Samir Kabbaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS